Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Taylor's Theorem in Several Variables

Howard Osborn
Proceedings of the National Academy of Sciences of the United States of America
Vol. 46, No. 8 (Aug. 15, 1960), pp. 1097-1100
Stable URL: http://www.jstor.org/stable/70832
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Taylor's Theorem in Several Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1097
    1097
  • Thumbnail: Page 
1098
    1098
  • Thumbnail: Page 
1099
    1099
  • Thumbnail: Page 
1100
    1100